Open Access
Translator Disclaimer
2005 The initial-boundary-value problem for the 1D nonlinear Schrödinger equation on the half-line
Justin Holmer
Differential Integral Equations 18(6): 647-668 (2005).

Abstract

We prove, by adapting the method of Colliander-Kenig [9], local well posedness of the initial-boundary-value problem for the one-dimensional nonlinear Schrödinger equation $i\partial_tu +\partial_x^2u +\lambda u|u|^{\alpha-1}=0$ on the half-line under low boundary regularity assumptions.

Citation

Download Citation

Justin Holmer. "The initial-boundary-value problem for the 1D nonlinear Schrödinger equation on the half-line." Differential Integral Equations 18 (6) 647 - 668, 2005.

Information

Published: 2005
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35448
MathSciNet: MR2136703

Subjects:
Primary: 35Q55
Secondary: 35B30

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.18 • No. 6 • 2005
Back to Top